Density in the space of topological measures

Tom 174 / 2002

S. V. Butler Fundamenta Mathematicae 174 (2002), 239-251 MSC: 28C15, 41A65. DOI: 10.4064/fm174-3-4

Streszczenie

Topological measures (formerly “quasi-measures”) are set functions that generalize measures and correspond to certain non-linear functionals on the space of continuous functions. The goal of this paper is to consider relationships between various families of topological measures on a given space. In particular, we prove density theorems involving classes of simple, representable, extreme topological measures and measures, hence giving a way of approximating various topological measures by members of different classes.

Autorzy

  • S. V. ButlerDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    273 Altgeld Hall
    1409 West Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek